Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Please help - Weird response to Lithium blueberry

Posted by rbean on January 29, 2006, at 12:19:28

In reply to Re: Please help - Weird response to Lithium rbean, posted by blueberry on January 29, 2006, at 6:14:01

Hi Blueberry,
Good to know I'm not the only one. I may try breaking my tablets up and taking small bits more often.

Becca

> I thought maybe it was just me. I had the exact same feelings as you, except on just 150mg. It was so uncomfortable I could not tolerate it and didn't even make it past 3 days. I had to stop.
>
> I hadn't heard about glutamate action, though the feelings I had definitely felt like over-excitation of something. I got very loud hissing tinnitus from it too, so that didn't seem like a good thing to me.
>
> You might want to hang in there and see if things adjust. I couldn't. Or maybe call the doc and have them call in a prescription for xanax to calm you down instantly to give the lithium some time. I tried reducing my dose to 75mg and that was still too much, so I just sighed and quit.
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rbean thread:603972
URL: http://www.dr-bob.org/babble/20060129/msgs/604092.html